# SDR SWAA2017112017902

- Difficulty date: October 12, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A3118
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING FORMER CRACKED AT 500D, WING STA 70.5.  REPAIRED FORMER IAW SRM & DWG.
